# SDR QXEA0202016

- Difficulty date: May 14, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,509 hours, 1,334 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 437
- Condition: Failed
- Location: Fuel System
- Part time: 90 hours, 1,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- FUEL BOOST PUMPS CYCLING ON AND OFF CONTINUOUSLY AT FLIGHT LEVEL 350.  REMOVED AND REPLACED PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
